Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Metric spaces and positive definite functions


Author: I. J. Schoenberg
Journal: Trans. Amer. Math. Soc. 44 (1938), 522-536
MSC: Primary 42A82; Secondary 43A35, 46B99, 54E35
MathSciNet review: 1501980
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A82, 43A35, 46B99, 54E35

Retrieve articles in all journals with MSC: 42A82, 43A35, 46B99, 54E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1938-1501980-0
Article copyright: © Copyright 1938 American Mathematical Society